Please use this identifier to cite or link to this item:
Title: Bifurcations and turing instabilities in reaction-difussion systems with time-dependent dissusivities
Authors: Fernández Delgado, Isabel
García Cortí, Juan Luis
Pacheco Castelao, José Miguel 
UNESCO Clasification: 33 Ciencias tecnológicas
Issue Date: 2004
Journal: Revista de la Academia Canaria de Ciencias 
Abstract: A class of two-component,one-dimensional, reaction-diffusion systems of the type usually found in Ecology are analysed in order to establish the qualitative behaviour of solutions. It is shown that for diffusivities in the form Dj = dj + bjcos(wt + ), relationships can be derived from which amplitude destabilisation can be assessed dep ending on the wavenumber k and the variable diffusion coefficients, specially the frequency w. Therefore time-dependent diffusivities can control the Turing instability mechanism. The analysis is performed using F loquet's Theory. Numerical simulations for various kinetics are presented, and bifurcation diagrams in the plane (k,w) are obtained.
ISSN: 1130-4723
Source: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum[ISSN 1130-4723],v. 16 (1), p. 89-98
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Oct 29, 2022

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.